# SDR COMA9610162

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Frame 21
- Part time: 17,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN E9 INSPECTION, FOUND CORROSION ON FUSELAGE LOWER SKIN AT FRAME 21 (FS 6842.6).  AT 7 O'CLOCK POSITION, AIRCRAFT HAD A PREVIOUS REPAIR ON FRAME 21 FOR CORROSION AT THE 6 O'CLOCK POSITION.  REMOVED PREVIOUS REPAIR DOUBLER, CUT OUT NEW DAMAGED AREA OF FUSELAGE, FABRICATED FILLER AND DOUBLER AS PER SRM 53-00-01.
